Alert archive / Nevada / Red Flag Warnings in 2014

Red Flag Warning 17, NWS Las Vegas, NV

June 25, 2014Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jun 25, 2014, 2:36 AM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Jun 26, 2014, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2014, 2:36 AM PDT (09:36 UTC)
In effect from
Jun 26, 2014, 11:00 AM PDT
Expired
Jun 26, 2014, 10:00 PM PDT
In force
11 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4682 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WWUS85 KVEF 250936
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
236 AM PDT WED JUN 25 2014

AZZ101-102-NVZ463>466-252200-
/O.UPG.KVEF.FW.A.0011.140626T1800Z-140627T0500Z/
/O.NEW.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
236 AM PDT WED JUN 25 2014 /236 AM MST WED JUN 25 2014/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM
PDT /10 PM MST/ THURSDAY FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 101...102...463...464...465 AND
466...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM PDT /11 AM MST/ TO 10 PM PDT /10 PM MST/
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD 
  NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST 
  DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 
  SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE 
  WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS 
  DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO 
  RIVER- NV SIDE.

* TIMING...LATE THURSDAY MORNING THROUGH THURSDAY EVENING.

* WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH. THE
  HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON
  OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY BELOW 10 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE 
  HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE
WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
5 follow-up statements
915 
WWUS85 KVEF 252152
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
252 PM PDT WED JUN 25 2014

AZZ101-102-NVZ463>466-261400-
/O.CON.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
252 PM PDT WED JUN 25 2014 /252 PM MST WED JUN 25 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
TO 10 PM PDT /10 PM MST/ THURSDAY FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...463...464...
465 AND 466...

* AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD 
  NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST 
  DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 
  SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE 
  WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS 
  DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO 
  RIVER- NV SIDE.

* TIMING...LATE THURSDAY MORNING THROUGH THURSDAY EVENING.

* WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. THE
  HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW CANYON
  OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY BELOW 10 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE 
  HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE
WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/LASVEGAS
179 
WWUS85 KVEF 260931
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
231 AM PDT THU JUN 26 2014

AZZ101-102-NVZ463>466-261815-
/O.CON.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
231 AM PDT THU JUN 26 2014 /231 AM MST THU JUN 26 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 10 PM PDT /10 PM MST/ THIS EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...
102...463...464...465 AND 466...

* AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD 
  NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST 
  DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 
  SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE 
  WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS 
  DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO 
  RIVER- NV SIDE.

* TIMING...LATE THIS MORNING THROUGH THIS EVENING.

* WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. 
  THE HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW 
  CANYON OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY BELOW 10 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE 
  HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE
WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
570 
WWUS85 KVEF 261756
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1056 AM PDT THU JUN 26 2014

AZZ101-102-NVZ463>466-270500-
/O.CON.KVEF.FW.W.0017.140626T1800Z-140627T0500Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
1056 AM PDT THU JUN 26 2014 /1056 AM MST THU JUN 26 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 101...102...463...464...465 AND 466...

* AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD 
  NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST 
  DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 463 
  SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE 
  WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS 
  DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO 
  RIVER- NV SIDE.

* TIMING...LATE THIS MORNING THROUGH THIS EVENING.

* WIND...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. 
  THE HIGHEST WINDS WILL BE ON EXPOSED RIDGETOPS AND BELOW 
  CANYON OPENINGS WHERE LOCALLY HIGHER GUSTS COULD OCCUR. 

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE 
  HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE
WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/LASVEGAS
760 
WWUS85 KVEF 262147
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
247 PM PDT THU JUN 26 2014

NVZ463-464-262300-
/O.CAN.KVEF.FW.W.0017.000000T0000Z-140627T0500Z/
SHEEP RANGE-SPRING MOUNTAINS-
247 PM PDT THU JUN 26 2014

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 463 AND 464...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED
FLAG WARNING.

RELATIVE HUMIDITY VALUES WILL LIKELY NOT FALL BELOW 15 PERCENT THIS
AFTERNOON OR EVENING. THEREFORE, THE RED FLAG WARNING AS BEEN
CANCELLED FOR THE SPRING MOUNTAINS AND SHEEP RANGE.

$$

AZZ101-102-NVZ465-466-270500-
/O.CON.KVEF.FW.W.0017.000000T0000Z-140627T0500Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
247 PM PDT THU JUN 26 2014 /247 PM MST THU JUN 26 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 101...102...465 AND 466...

* AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD 
  NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST 
  DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 465 
  CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND 
  FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE.

* TIMING...THE REST OF THIS AFTERNOON AND EVENING.

* WIND...SOUTHWEST WIND OF 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE 
  HUMIDITY...AND DRY FUELS COULD CREATE CONDITIONS FAVORABLE FOR 
  EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE
WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/LASVEGAS
225 
WWUS85 KVEF 270436
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
936 PM PDT THU JUN 26 2014

AZZ101-102-NVZ465-466-270545-
/O.EXP.KVEF.FW.W.0017.000000T0000Z-140627T0500Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
936 PM PDT THU JUN 26 2014 /936 PM MST THU JUN 26 2014/

...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT /10 PM MST/ THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 101...102...465 AND 466...

WINDS WERE SUBSIDING THIS EVENING AND RELATIVE HUMIDITIES HAD
RECOVERED ABOVE 15 PERCENT. THEREFORE...THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE AT 10 PM.

$$

MORGAN

HTTP://WEATHER.GOV/LASVEGAS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 24, 8:19 PM PDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 24, 8:19 PM PDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
819 PM PDT TUE JUN 24 2014

.SYNOPSIS...A WESTERLY FLOW WILL KEEP WARM AND DRY CONDITIONS OVER
THE AREA THROUGH WEDNESDAY. A WEAK AREA OF LOW PRESSURE IS EXPECTED
TO MOVE INTO THE AREA THURSDAY RESULTING IN INCREASING WINDS AND AN
INCREASE IN HIGH LEVEL CLOUDS. TEMPERATURES SHOULD DROP A FEW
DEGREES FOR THURSDAY AND FRIDAY THEN RISE THROUGH THE EARLY PART OF
NEXT WEEK.
&&

.UPDATE...QUIET WEATHER AGAIN THIS EVENING. NO UPDATE PLANNED.
&&

.PREV DISCUSSION...
229 PM PDT TUE JUN 24 2014

.DISCUSSION...TONIGHT THROUGH FRIDAY...A DRY WESTERLY FLOW WILL
PERSIST ACROSS THE AREA THROUGH WEDNESDAY WITH TEMPERATURES A LITTLE
ABOVE NORMAL. WINDS MAY PICK UP A LITTLE WEDNESDAY AFTERNOON AS A
TROUGH APPROACHES THE NORTHERN CALIFORNIA COAST BUT SHOULD REMAIN
BELOW ANY ADVISORY OR WARNING CRITERIA. THIS TROUGH WILL MOVE INTO
NEVADA THURSDAY RESULTING IN SLIGHTLY COOLER TEMPERATURES AND
INCREASING WINDS. MODELS CONTINUE TO INDICATE A SWATH OF PRETTY
STRONG SOUTHWEST WINDS ACROSS NORTHERN SAN BERNARDINO...CLARK AND
NORTHERN/CENTRAL MOHAVE COUNTIES. THERE IS POTENTIAL FOR WIND SPEEDS
TO REACH WIND ADVISORY LEVELS WITH GUSTS AROUND 40 MPH. THE ECMWF
CONTINUE TO GENERATE SOME LIGHT PRECIPITATION ACROSS NORTHERN
LINCOLN COUNTY AND I INDICATED VERY ISOLATED THUNDERSTORMS OVER JUST
THE HIGHEST TERRAIN THERE FOR THURSDAY AFTERNOON. THE TROUGH EXITS
TO THE EAST WITH A DRY WEST/NORTHWEST FLOW OVER THE AREA FRIDAY.
TEMPERATURES FRIDAY SHOULD BE ANOTHER SMALL NOTCH COOLER AND WILL BE
THE COOLEST DAY FOR A WHILE.

HEIGHTS RISE SATURDAY THROUGH TUESDAY AS HIGH PRESSURE GRADUALLY
BUILDS INTO THE SOUTHWEST U.S. DRY CONDITIONS WITH A WARMING TREND
CAN BE EXPECTED WITH HIGH TEMPERATURES MONDAY AND TUESDAY THE
WARMEST OF THE YEAR SO FAR.

.AVIATION...FOR MCCARRAN...A FEW CLOUDS AOA 25K FEET AT TIMES
THROUGH WEDNESDAY. SOUTH WINDS 8-13 KTS THROUGH WEDNESDAY MORNING.
GUSTS AROUND 20 KTS POSSIBLE THROUGH 03Z THIS EVENING. WINDS MAY
INCREASE A BIT WEDNESDAY AFTERNOON WITH SPEEDS AROUND 15 KTS AND
GUSTS 20-25 KTS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTH TO SOUTHWEST THROUGH THIS EVENING WITH GUSTS TO
25 KTS IN MANY AREAS BEFORE WINDS DECREASE LATER TONIGHT. SOUTH
WINDS PICKING UP AGAIN WEDNESDAY AFTERNOON WITH LOCAL GUSTS TO 25
KTS. FEW-SCT CLOUDS AOA 25K FEET AT TIMES THROUGH WEDNESDAY.

.FIRE WEATHER...WIND SPEEDS ARE EXPECTED TO REMAIN BELOW RED FLAG
CRITERIA OVER MOHAVE COUNTY WEDNESDAY SO THE WATCH WAS CANCELLED FOR
WEDNESDAY. STRONGER WINDS WILL DEVELOP ACROSS MUCH OF THE AREA
THURSDAY AS A TROUGH OF LOW PRESSURE MOVES INTO NORTHERN NEVADA.
THERE IS HIGH POTENTIAL FOR WIND SPEEDS TO EXCEED RED FLAG CRITERIA
OVER MOHAVE AND CLARK COUNTIES THURSDAY LATE MORNING THROUGH EARLY
EVENING AND A FIRE WEATHER WATCH IS IN EFFECT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR NVZ463>466.
AZ...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR AZZ101-102.
CA...NONE.
&&

MORGAN/HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jun 24, 3:27 AM PDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
327 AM PDT TUE JUN 24 2014

AZZ001>003-036-CAZ519>527-NVZ014>022-250130-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
327 AM PDT TUE JUN 24 2014 /327 AM MST TUE JUN 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A TROUGH APPROACHING THE AREA ON WEDNESDAY AND MOVING ACROSS IT ON
THURSDAY SHOULD HELP TO GENERATE GUSTY SOUTHWEST WINDS ESPECIALLY
WEDNESDAY EVENING AND ON THURSDAY. GUSTS OF 35 TO 50 MPH COULD OCCUR
IN PARTS OF THE AREA THEN.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF MOHAVE COUNTY FROM
LATE WEDNESDAY MORNING THROUGH THURSDAY EVENING DUE TO GUSTY
SOUTHWEST WINDS AND LOW HUMIDITY. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR ALL OF CLARK COUNTY FROM LATE THURSDAY MORNING INTO
THURSDAY EVENING FOR THE POTENTIAL FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY.

OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY CRITERIA ACCORDING TO STANDARD
OPERATING PROCEDURES.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:50 AM PDTWind AdvisoryVEFClark, Lincoln, Nye48 hr

Nearby

Red Flag Warnings in Nevada, 2014Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.